Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

made the switch to Isentress and Truvada

(1/2) > >>

poss53:
Tomorrow I will start my new regiment of drugs Isentress and Truvada.  What are some of the side effects to look for and what are some of the recommendations to minimize them?  Positive for over 20 years have taken viramune and combivir for about 18 years.  Viral Load undetectable and TCell count just over 500.  Any experiences or advice would be greatly appreciated.  I have made the switch due to the excess belly fat and the loss of fat in the face around the eyes. 

darryaz:
I forget who it was, but someone made the comment a few months ago that Isentress/Truvada was the first combination they had tried (of many different combinations) that had absolutely NO side effects.

ad2san:
hi there,

only side effect I had : I now look younger  :P

Cheers

mitch777:
Hi Poss53!

Welcome to the forums!  :)
I switched to Isentress and Truvada in early March (from Atripla).
The only side effect for me is insomnia. Not fun but still very glad to have changed meds anyway.
Insomnia (from Isentress) affects less than 5% of us so the odds are with you.
It seems most people have no problems at all with this combo.
m.

ps- wish I had the same side effects as ad2san.  >:( :)

poss53:
thank you to everyone that responded.  I took my first dose this morning.  thanks again greatly appreciated

Navigation

[0] Message Index

[#] Next page

Go to full version